Some Difference Double Sequence Spaces Defined By Orlicz Function

  • Tripathy, Binod Chandra ;
  • Choudhary, Bisweshwear ;
  • Sarma, Bipul
  • Received : 2006.08.14
  • Published : 2008.12.31


In this article we introduce some difference sequence spaces defined by Orlicz function and study different properties of these spaces like completeness, solidity, symmetricity etc. We establish some inclusion results among them.


Orlicz function;difference space;completeness;solid space;symmetric space etc.


  1. M. Basarir, and O. Sonalcan, On some double sequence spaces, J. Indian Acad. Math., 21(2)(1999), 193-200.
  2. Bromwich T.J.IA. : An Introduction to the Theory of Infinite Series, MacMillan and Co.Ltd., New york 1965.
  3. A. Esi, Some new sequence spaces defined by Orlicz functions, Bull. Inst. Math. Acad. Sinica., 27(1)(1999),71-76.
  4. A. Esi and M. Et, Some new sequence spaces defined by a sequence of Orlicz functions, Indian J. Pure. Appl. Math., 31(8)(2000), 967-972.
  5. M. Et, On some new Orlicz sequence spaces, J. Analysis, 9(2001), 21-28.
  6. G. H. Hardy, On the convergence of certain multiple series, Proc. Camb. Phil. Soc., 19(1917), 86-95.
  7. P. K. Kamthan and M. Gupta, Sequence Spaces and Series, Marcel Dekker, 1980.
  8. H. Kizmaz, On certain sequence spaces, Canad. Math. Bull., 24(1981), 169 -176.
  9. M. A. Krasnoselkii and Y. B. Rutitsky, Convex function and Orlicz Spaces, Groningen, Netherlands, 1961.
  10. J. Lindenstrauss and L. Tzafriri, On Orlicz sequence spaces, Israel J. Math., 10(1971), 379-390.
  11. I. J. Maddox, Spaces of strongly summable sequences, Quart. Jour. Math.(Oxford 2nd Ser), 18(72)(1976), 345-355.
  12. F. Moricz, Extension of the spaces c and c0 from single to double sequences, Acta. Math., Hungerica., 57(1-2)(1991), 129-136.
  13. F. Moricz and B. E. Rhoades, Almost convergence of double sequences and strong regularity of summability matrices, Math. Proc. Camb. Phil. Soc., 104(1988), 283-294.
  14. H. Nakano, Modular sequence spaces, Proc. Japan Acad., 27(1951), 508-512.
  15. S. Simons, The sequence spaces $ℓ(p_{nu})\;and\;m(p_{\nu})$, Proc. London Math. Soc., 15(3)(1965), 422-436.
  16. B. C. Tripathy, Generalized difference paranormed statistically convergent sequences defined by Orlicz function in a locally convex spaces, Soochow J. Math., 30(4)(2004), 431-446.
  17. B. C. Tripathy, Statistically convergent double sequences, Tamkang Jour. Math., 34(3)(2003), 231-237.
  18. B. C. Tripathy and B. Sarma, Statistically convergent double sequence spaces defined by Orlicz functions, Soochow J. Math., 32(2)(2006), 211-221.
  19. A. Zygumd, Trigonometric Series, vol II, Cambridge, 1993.

Cited by

  1. On the class of λ-statistically convergent difference sequences of fuzzy numbers vol.16, pp.6, 2012,
  2. The spectrum of the operator $$ D( r,0, s,0,t)$$ D ( r , 0 , s , 0 , t ) over the sequence spaces $$\ell _{p}$$ ℓ p and $$bv_{p}$$ b v p vol.26, pp.5-6, 2015,
  3. On I-Convergent Double Sequences of Fuzzy Real Numbers vol.52, pp.2, 2012,
  4. On Some New Generalized Di erence Statistically Convergen Sequence Spaces De ned by a Sequence of Orlicz Function vol.50, pp.3, 2010,
  5. The Spectrum of the Opertator D(r, 0, 0, s) over the Sequence Spaces c0and c vol.53, pp.2, 2013,
  6. Sequence Spaces of Fuzzy Real Numbers Using Fuzzy Metric vol.54, pp.1, 2014,
  7. On Some Lacunary Generalized Difference Sequence Spaces of Invariant Means De ned by a Sequence of Modulus Function vol.51, pp.4, 2011,
  8. The Spectrum of the OperatorD(r,0,s,0,t)over the Sequence Spacesc0andc vol.2013, 2013,